Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Topologies for probabilistic metric spaces

Robert M. Tardiff

Vol. 65 (1976), No. 1, 233–251
Abstract

Profile functions are used to construct a family of closure operators (in the sense of Čech) on a probabilistic metric space. Relationships among the various closure operators are considered, and products and quotients of probabilistic metric spaces are reexamined in light of this new topological structure.

Mathematical Subject Classification 2000
Primary: 54E99
Milestones
Received: 3 November 1975
Revised: 9 February 1976
Published: 1 July 1976
Authors
Robert M. Tardiff